| Model Number |
MMT-523NAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump had button error and frozen display.The customer¿s blood glucose was 133 mg/dl at the time of incident.Customer reported that the time clock was advanced.Customer reported that the insulin pump had button error and pushed every button and pulled the battery out and back and did not reset.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will not be returned for analysis.